# SDR DALA2022042602948

- Difficulty date: April 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,971 hours, 21,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Door Sill
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 FOUND EVIDENCE OF DAMAGE AT STA 660 BETWEEN STRINGER 27-28. CORRECTIVE ACTION:REMOVED #2 DOOR SILL DRAIN BLADDER AND ACCESS PANEL FOR FOM REF. B757 AMM 38-31-02. COMPLETED SECTION 2, 1 THRU STEP 3. B OF SRM 53-00-01 B757. COMPLIED WITH HFEC PER NDTM PT .6 51-00-01. NO DEFECTS FOUND. INSTALLED #2 DOOR SILL DRAIN BLADDER AND ACCESS PANEL REF B757 AMM 38-31-02 TREATED, PRIMED, INSTALLED SOLID FASTENER REF 757 SRM 53-00-01. TOPCOAT. PERMANENT REPAIR INSTALLED. (8756033)
